IJPAM: Volume 107, No. 2 (2016)

SOMEWHAT $e$-$\mathcal{I}$-CONTINUOUS
AND SOMEWHAT $e$-$\mathcal{I}$-OPEN
FUNCTIONS VIA IDEALS

Wadei AL-Omeri$^1$, T. Noiri$^2$
$^1$Mathematical Sciences
Faculty of Science and Technology
Ajloun National University
P.O. Box 43, Ajloun, 26810, JORDAN
$^2$Shiokita-Cho, Hinagu, Yatsushiro-Shi
Kumamoto-Ken
869-5142, JAPAN


Abstract. In this paper, new classes of functions are introduced and studied by making use of $e$-$\mathcal{I}$-open sets and $e$-$\mathcal{I}$-closed sets. Relationship between the new classes and other classes of functions are established besides giving examples, counterexamples, properties and characterizations.

Received: November 16, 2015

AMS Subject Classification: 54A05

Key Words and Phrases: $e$-$\mathcal{I}$-open, $e$-$\mathcal{I}$-closed, somewhat $e$-$\mathcal{I}$-continuous, somewhat $e$-$\mathcal{I}$-open, $e$-$\mathcal{I}$-dense, $e$-$\mathcal{I}$-separable

Download paper from here.




DOI: 10.12732/ijpam.v107i2.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 107
Issue: 2
Pages: 371 - 380


$e$-$\mathcal{I}$-CONTINUOUS AND SOMEWHAT $e$-$\mathcal{I}$-OPEN FUNCTIONS VIA IDEALS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).